Bulletin of the American Mathematical Society

Regular neighborhoods are not topologically invariant

Mitsuyoshi Kato

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 74, Number 5 (1968), 988-991.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183529948

Mathematical Reviews number (MathSciNet)
MR0229230

Zentralblatt MATH identifier
0162.55504

Citation

Kato, Mitsuyoshi. Regular neighborhoods are not topologically invariant. Bull. Amer. Math. Soc. 74 (1968), no. 5, 988--991. https://projecteuclid.org/euclid.bams/1183529948


Export citation

References